Got a Medical Question? Ask a Doctor Online!
Well black tarry stool is a sign of lower GI bleeding. You should go to the ER.The occurrence of gastrointestinal bleeding May be a range in severity but this can be bad enough to require emergency care and even transfusions and can even be fatal. So it is a very serious type symptom that demands immediate medical attention. You sound that you may have a lower GI infection as possible cause. The abdominal pain and diarrhea would fit ....the scenario is inclusive of some bad potential complications however. It is for these potentials that I recommend that you go right away to the ER for further evaluation and care.
I hope that this information is helpful for you.Let me know if you have further questions or discussion.I will be happy to get back with you.If my answers have been helpful and to your satisfaction then please remember to leave positive feedback.Thank You and Best Regards,
Anthony Bray MD